# SDR FDEA201108253479

- Difficulty date: August 25, 2011
- Submitted: August 25, 2011
- Operation: Air carrier
- Aircraft: N377FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47965
- Aircraft time: 93,343 hours, 35,880 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6044115
- Part serial: 0131
- Condition: Failed
- Location: Emergency Lights
- Part time: 13,799 hours, 4,077 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PREPPING ACFT FOR DEPARTURE, EMERGENCY LIGHT TEST FAIL.  INDICATED EMERGENY LIGHT BATTERY 1 LOW.  FOUND EMERGENCY LIGHT BATTERY POWER SUPPLY FAULTY.  R & R EMERGENCY LIGHT BATTERY POWER SUPPLY IAW MM 33-51-01-4.  EMERGENCY LIGHTS, OPS CHECKED GOOD.
